# SDR DALA2023082806980

- Difficulty date: August 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 24,838 hours, 9,692 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3850 -DIV/FUMES- DIVERTED TO ABQ DUE TO ELECTRICAL FUMES IN FLIGHT DECK. NO VISIBLE SMOKE. CORRECTIVE ACTION: FOUND FO'S CONTROL COLUMN MEMORY DEVICE SHORTED. REPLACED SAME. OPS CHECKS GOOD.
